# SDR REXA201100928

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 16,888 hours, 14,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL STRIKE DAMAGE TO LOWER FUSEALGE FROM FS 700 TO FS 740.  REPAIRED IAW BOMBARDIER REO 601R-53-61-4310.
